Pure Partition Functions of Multiple SLEs

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)237-292
Number of pages56
JournalCOMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume346
Issue number1
Early online date27 May 2016
Publication statusPublished - Aug 2016
MoE publication typeA1 Journal article-refereed

Researchers

Research units

  • University of Helsinki

Abstract

Multiple Schramm–Loewner Evolutions (SLE) are conformally invariant random processes of several curves, whose construction by growth processes relies on partition functions—Möbius covariant solutions to a system of second order partial differential equations. In this article, we use a quantum group technique to construct a distinguished basis of solutions, which conjecturally correspond to the extremal points of the convex set of probability measures of multiple SLEs.

ID: 4667307